# SDR N6WA2021121401

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10026
- Aircraft time: 42,189 hours, 32,370 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: None
- Location: Nws
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG STEERING INOP CAUTION MSG. LUBRICATED NLG IAW CRJ 550 AMM 12-20-32. STEERING OPS CHECK GOOD IAW CRJ 550 AMM 32-51-00. NO OTHER DEFECT NOTED.
